You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
An Asymptotic Formula for (1 + 1/x)x Based on the Partition Function
Chao-Ping Chen and Junesang Choi
The American Mathematical Monthly
Vol. 121, No. 4 (April 2014), pp. 338-343
Published by: Mathematical Association of America
Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.121.04.338
Page Count: 6
Preview not available
Abstract We present a method to produce estimations of the natural logarithmic constant e, accurate to as many decimal places as we desire. The method is based on an asymptotic formula for (1 + 1/x)x, which uses the partition function.
Copyright the Mathematical Association of America 2014